# SDR CALA0200122

- Difficulty date: March 6, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rw Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK AT HOLE IN SPAR CAP AT R/H WING MLG BEAM ATTACH FITTING. REPAIRED IAW ECRA 5740-02000. THE ITEM WAS PLACED ON DIP TO PERFORM AN HFEC INSPECTION ON THE R/H WING REAR SPAR AT MLG BEAM ATTACH FITTING AT THE LOCATION REFERENCED IN ECRA 5740-02000. THE INSPECTION IS TO BE PERFORMED AT "C" CHECK INTERVALS OR AT 4500 FLIGHT CYCLES AND ANY CRACK FOUND MUST BE REPAIRED.
